# SDR SWIA201232386

- Difficulty date: December 16, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 22,828 hours, 18,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN LIGHT BULB BURNED OUT.  (FLT 6482)  RELAMPED SERVICE DOOR EXIT SIGN.
